Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
An Approach to Parallelization of Krawczyk's Method
Takashi HISAKADOKohshi OKUMURA
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 9 Pages 495-501

Details
Abstract

This paper describes a parallel algorithm of Krawczyk's method that lends itself most naturally to the original sequential algorithm extended by R.E.Moore and S.T.Jones. It also presents an improvement to achieve efficient computation in parallel. The effectiveness is confirmed by an example.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top